Close
Close

Panadol Regular

Close

Panadol Extra

Close

Panadol Extra

Close

Panadol CF

Close

Panadol Drops

Close

Panadol Liquid

Close

Forte Suspension

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Regular

Panadol Regular

  • Tablets
  • 12+ Years
  • Trusted Pain Relief
  • 500mg Paracetamol
  • No gluten, lactose or sugar
Close
Panadol Extra

Panadol Extra

  • Tablets
  • 12+ Years
  • Fights Tough Pain
  • Active Ingredient: Paracetamol 24 mg/mL
Close
Chewable Tablet

Panadol Extra

  • Tablets
  • 12+ Years
  • Fights Tough Pain
  • Active Ingredient: Paracetamol 24 mg/mL
Close
Suppositories

Panadol CF

  • Tablets
  • +12 Years
  • Cold Relief
  • Active ingredient: Paracetamol 125mg per suppository.
Close
Colourfree Suspension 5-12 Years

Panadol Drops

  • Liquid
  • 1 Month - 5 Years
  • Gentle on Tiny Tummies
  • Active ingredient: Paracetamol 24 mg/mL
Close
Elixir 5-12 Years

Panadol Liquid

  • Liquid
  • 1-5 Years
  • Fast & gentle relief
  • Active ingredient: Paracetamol 24 mg/mL
Close
Suppositories 5-12 Years

Forte Suspension

  • Liquid
  • 7+ Years
  • When oral dose isn't suitable
  • Active ingredient: 250mg Paracetamol per suppository
Colourfree Suspension 1-5

Adult's Panadol

Panadol Extra

Some days you want a more powerful pain reliever. Thankfully there’s Panadol Extra, with a proven combination of Paracetamol and Caffeine that helps fight tough pain states.

Overview

What does it relieve?

  • Headaches /Tension Headache
  • Migraine Headache
  • Osteoarthritis
  • Cold & Flu Symptoms
  • Period Pain
  • Muscular Aches
  • Sore Throat
  • Toothache

Format?

  • Available in tablet format

What are its features?

Panadol Extra provides fast and effective relief from pain and fever.

  • No gluten, lactose or sugar, contains paracetamol, does not contain ibuprofen
  • Suitable for elderly people
  • Unlikely to cause stomach irritation when used as directed
  • Can be taken on an empty stomach when used as directed

What are the active ingredients?

  • 500mg paracetamol, 65mg caffeine

Overview

  • What Does It Relieve?

    • Headaches /Tension Headache
    • Migraine Headache
    • Osteoarthritis
    • Cold & Flu Symptoms
    • Period Pain
    • Muscular Aches
    • Sore Throat
    • Toothache
  • What's The Format?

    • Available in tablet format
  • What Are Its Features?

    Panadol Extra provides fast and effective relief from pain and fever.

    • No gluten, lactose or sugar, contains paracetamol, does not contain ibuprofen
    • Suitable for elderly people
    • Unlikely to cause stomach irritation when used as directed
    • Can be taken on an empty stomach when used as directed
  • What Are The Ingredients?

    • 500mg Paracetamol

How To Use

For oral administration only.

down

Dosage

• 1 - 2 tablets every 4 to 6 hours as required.
• Do not take more than 8 tablets in 24 hours.
• Do not take more frequently than every 4 hours.
• Do not exceed the stated dose.
• Do not give to children under 12 years.
• The lowest dose necessary to achieve efficacy should be used.

down

Warnings and Precautions

Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
Contains caffeine. Avoid excessive intake of caffeine containing drinks (eg. tea, coffee etc.) when taking this medicine.
Paracetamol overdose may cause liver failure which can lead to liver transplant or death.
Underlying liver disease increases the risk of paracetamol related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
Cases of hepatic dysfunction/failure have been reported in patients with depleted glutathione levels, such as those who are severely malnourished, anorexic, have a low body mass index or are chronic heavy users of alcohol.
In patients with glutathione depleted states such as sepsis, the use of paracetamol may increase the risk of metabolic acidosis.
If symptoms persist, medical advice must be sought.
Keep out of sight and reach of children.
If cold and flu symptoms persist for longer than 7 days , medical advice should be sought.

down

Overdose

Paracetamol

Sign & Symptoms - Paracetamol overdose may cause liver failure which can lead to liver transplant or death. Acute pancreatitis has been observed, usually with hepatic dysfunction and liver toxicity.
Treatment – Immediate medical management is required in the event of overdose, even if symptoms of overdose are not present.
Administration of N-acetylcysteine or methionine may be required.

Caffeine

Symptoms and Signs - Overdose of caffeine may result in epigastric pain, vomiting, diuresis, tachycardia or cardiac arrhythmia, CNS stimulation (insomnia, restlessness, excitement, agitation, jitteriness, tremors and convulsions).
It must be noted that for clinically significant symptoms of caffeine overdose to occur with this product, the amount ingested would be associated with serious paracetamol-related liver toxicity.
Treatment - No specific antidote is available, but supportive measures such as beta adrenceptor antagonists to reverse the cardiotoxic effects may be used.

down

Drug Interactions

The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.

down

Contraindications

This product is contraindicated in patients with a previous history of hypersensitivity to paracetamol, caffeine or excipients.

down

Pregnancy

Paracetamol

Studies have not identified any risk of paracetamol in pregnancy or embryo-foetal development.

Caffeine


Paracetamol-caffeine is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption.

down

Lactation

Paracetamol

Human studies with paracetamol have not identified any risk to lactation or the breast-fed offspring.
Paracetamol crosses the placental barrier and is excreted in breast milk.

Caffeine

Caffeine in breast milk may potentially have a stimulating effect on breast fed infants but significant toxicity has not been observed.

down

Adverse events

Paracetamol

Thrombocytopaenia, Anaphylaxis cutaneous hypersensitivity reactions including amoung others skin rashes, angiodema, stevens johnson syndrome, toxic epidermal necrosis, bronchospasm in patients sensitive to aspirin and other NSAIDs, hepatic dysfuction.

Caffeine

Nervousness, Dizziness

When the recommended paracetamol-caffeine dosing regimen is combined with dietary caffeine intake, the resulting higher dose of caffeine may increase the potential for caffeine-related adverse effects such as insomnia, restlessness, anxiety, irritability, headaches, gastrointestinal disturbances and palpitations.

Enquiries

GSK is committed to the effective collection and management of human safety information relating to our products. If you need to report an adverse event or side effect with one of our products please send an email on pk_pharmasafety@gsk.com or call us at +92-21-111-475-725 between 9:00AM and 5:30PM on weekdays so we can give you more personalized attention.

Related Products

Panadol Plain

Format: Tablets

Key Features: Trusted Pain Relief

Effective For: Fever, Headache/Tension headache, Toothache, Migraine headache, Musculoskeletal pain, Osteoarthritis, Backache

Compare

Panadol CF

Format: Caplets

Key Features: Cold Relief

Effective For: Common cold, Influenza, Fever associated with common cold and flu, Muscle ache, Nasal congestion, Sinus congestion, Headache and sinus pain, Sneezing, Itchy and watery eyes

Compare

Related Products

Panadol Plain

Format: Tablets

Key Features: Trusted Pain Relief

Effective For: Fever, Headache/Tension headache, Toothache, Migraine headache, Musculoskeletal pain, Osteoarthritis, Backache

Compare

Panadol CF

Format: Caplets

Key Features: Cold Relief

Effective For: Common cold, Influenza, Fever associated with common cold and flu, Muscle ache, Nasal congestion, Sinus congestion, Headache and sinus pain, Sneezing, Itchy and watery eyes

Compare

Related Products

Related Articles

Which Type Of Headache Is Causing You Pain?

There are several different types of headache – for example, tension headache, migraine, and cluster headaches.

Read More

Headache warning signs - and when to call the doctor

For the most part, headaches are short lived, only lasting a matter of minutes or hours.

Read More

Related Articles